# SDR SIMA20120425002

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 5,043 hours, 3,272 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: AV67024100040
- Part serial: AH398
- Condition: Damaged
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LIGHTNING STRIKE DAMAGE TO THE RIGHT ELEVATOR TRAILING EDGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  COMPLIED WITH REPAIR OF RIGHT ELEVATOR IAW EO CR-55MR-075.  THE AIRCRAFT WAS RETURNED TO SERVICE.
